# SDR USAABB99016

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9221009
- Condition: Discharged
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE L4 DOOR EMERGENCY EXIT IDENTIFIER WAS ILLUMINATED WITH THE SWITCH IN THE ARM POSITION.  MAINTENANCE REPLACED THE BATTERY.  (M)
